Purine nucleotide cyclases in the malaria parasite

Baker, DA; Kelly, JM; (2004) Purine nucleotide cyclases in the malaria parasite. Trends in parasitology, 20 (5). pp. 227-32. ISSN 1471-4922 DOI: https://doi.org/10.1016/j.pt.2004.02.007

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.pt.2004.02.007

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar